Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Getting headache, heaviness and dryness in eye. No relief from eye drop. Any permanent solution?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1038 Questions
Hi Doc. Iam facing problem with my eyes probably eye Dryness. Because of this when i wakeup iam feeling heavy, not able sit before computer, concentrate on my work, getting headache and uneasy feeling. I used many eye drops like Veldrops,Genteal, Teardrops etc but no relief and even visited eye hospital but still no relief. Iam doing eye massage with Hot water through with getting temporary relif but after sometime again same problem.
Can you please suggest me what shall i need to do. Iam sleeping well, eating well, drinking enough water also. It is getting difficult for with this problem as iam not able to concentrate my mind..

Posted Tue, 7 May 2013 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 1 hour later
Thanks for sending your query to us.
In spite of taking good care of yourself,by eating and resting there appears to be vitamin deficicncy.
You take multivitamins daily and if we are on the right track you will have improvement within 5 to 7 days .
Along with that a small packet of calcikind in a glass of milk once a week.
Continue with mV along with your life style management by rest and good balanced diet.
Please do get back to me in case of any further query in this regard.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor